# SDR 96ZZZM634

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE MAINTENANCE, EMERGENCY EGRESS LIGHTS REMAINED ON.  REMOVED AND REPLACED LOW BATTERY PACK, MFG P/N 5822-3.  OPERATIONAL CHECK NORMAL.
